Skip to main content

Fixed Points and Hyers-Ulam-Rassias Stability of Cauchy-Jensen Functional Equations in Banach Algebras

Abstract

We prove the Hyers-Ulam-Rassias stability of homomorphisms in real Banach algebras and of generalized derivations on real Banach algebras for the following Cauchy-Jensen functional equations: , , which were introduced and investigated by Baak (2006). The concept of Hyers-Ulam-Rassias stability originated from Th. M. Rassias' stability theorem that appeared in his paper (1978).

[1234567891011121314151617181920212223]

References

  1. Ulam SM: A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8. Interscience, New York, NY, USA; 1960:xiii+150.

    Google Scholar 

  2. Hyers DH: On the stability of the linear functional equation. Proceedings of the National Academy of Sciences of the United States of America 1941,27(4):222–224. 10.1073/pnas.27.4.222

    Article  MathSciNet  Google Scholar 

  3. Rassias ThM: On the stability of the linear mapping in Banach spaces. Proceedings of the American Mathematical Society 1978,72(2):297–300. 10.1090/S0002-9939-1978-0507327-1

    Article  MATH  MathSciNet  Google Scholar 

  4. Găvruţa P: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. Journal of Mathematical Analysis and Applications 1994,184(3):431–436. 10.1006/jmaa.1994.1211

    Article  MATH  MathSciNet  Google Scholar 

  5. Park C-G: On the stability of the linear mapping in Banach modules. Journal of Mathematical Analysis and Applications 2002,275(2):711–720. 10.1016/S0022-247X(02)00386-4

    Article  MATH  MathSciNet  Google Scholar 

  6. Park C-G: Modified Trif's functional equations in Banach modules over a -algebra and approximate algebra homomorphisms. Journal of Mathematical Analysis and Applications 2003,278(1):93–108. 10.1016/S0022-247X(02)00573-5

    Article  MATH  MathSciNet  Google Scholar 

  7. Park C-G: On an approximate automorphism on a -algebra. Proceedings of the American Mathematical Society 2004,132(6):1739–1745. 10.1090/S0002-9939-03-07252-6

    Article  MATH  MathSciNet  Google Scholar 

  8. Park C-G: Lie -homomorphisms between Lie -algebras and Lie -derivations on Lie -algebras. Journal of Mathematical Analysis and Applications 2004,293(2):419–434. 10.1016/j.jmaa.2003.10.051

    Article  MATH  MathSciNet  Google Scholar 

  9. Park C-G: Homomorphisms between Lie -algebras and Cauchy-Rassias stability of Lie -algebra derivations. Journal of Lie Theory 2005,15(2):393–414.

    MATH  MathSciNet  Google Scholar 

  10. Park C-G: Homomorphisms between Poisson -algebras. Bulletin of the Brazilian Mathematical Society 2005,36(1):79–97. 10.1007/s00574-005-0029-z

    Article  MATH  MathSciNet  Google Scholar 

  11. Park C-G: Hyers-Ulam-Rassias stability of a generalized Euler-Lagrange type additive mapping and isomorphisms between -algebras. Bulletin of the Belgian Mathematical Society. Simon Stevin 2006,13(4):619–632.

    MATH  MathSciNet  Google Scholar 

  12. Park C: Hyers-Ulam-Rassias stability of a generalized Apollonius-Jensen type additive mapping and isomorphisms between -algebras. to appear in Mathematische Nachrichten

  13. Park C, Hou J: Homomorphisms between -algebras associated with the Trif functional equation and linear derivations on -algebras. Journal of the Korean Mathematical Society 2004,41(3):461–477.

    Article  MATH  MathSciNet  Google Scholar 

  14. Rassias ThM: Problem 16; 2; Report of the 27th International Symposium on Functional Equations. Aequationes Mathematicae 1990,39(2–3):292–293, 309.

    Google Scholar 

  15. Rassias ThM: The problem of S. M. Ulam for approximately multiplicative mappings. Journal of Mathematical Analysis and Applications 2000,246(2):352–378. 10.1006/jmaa.2000.6788

    Article  MATH  MathSciNet  Google Scholar 

  16. Rassias ThM: On the stability of functional equations in Banach spaces. Journal of Mathematical Analysis and Applications 2000,251(1):264–284. 10.1006/jmaa.2000.7046

    Article  MATH  MathSciNet  Google Scholar 

  17. Rassias JM: On approximation of approximately linear mappings by linear mappings. Bulletin des Sciences Mathématiques 1984,108(4):445–446.

    MATH  Google Scholar 

  18. Rassias JM: Solution of a problem of Ulam. Journal of Approximation Theory 1989,57(3):268–273. 10.1016/0021-9045(89)90041-5

    Article  MATH  MathSciNet  Google Scholar 

  19. Rassias JM: On approximation of approximately linear mappings by linear mappings. Journal of Functional Analysis 1982,46(1):126–130. 10.1016/0022-1236(82)90048-9

    Article  MATH  MathSciNet  Google Scholar 

  20. Cădariu L, Radu V: Fixed points and the stability of Jensen's functional equation. Journal of Inequalities in Pure and Applied Mathematics 2003,4(1, article 4):7.

    Google Scholar 

  21. Diaz JB, Margolis B: A fixed point theorem of the alternative, for contractions on a generalized complete metric space. Bulletin of the American Mathematical Society 1968, 74: 305–309. 10.1090/S0002-9904-1968-11933-0

    Article  MATH  MathSciNet  Google Scholar 

  22. Baak C: Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces. Acta Mathematica Sinica 2006,22(6):1789–1796. 10.1007/s10114-005-0697-z

    Article  MATH  MathSciNet  Google Scholar 

  23. Ara P, Mathieu M: Local Multipliers of C-Algebras, Springer Monographs in Mathematics. Springer, London, UK; 2003:xii+319.

    Book  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Choonkil Park.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Park, C. Fixed Points and Hyers-Ulam-Rassias Stability of Cauchy-Jensen Functional Equations in Banach Algebras. Fixed Point Theory Appl 2007, 050175 (2007). https://doi.org/10.1155/2007/50175

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2007/50175

Keywords